# SDR 98ZZZX179

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7730
- Make and model: Bell 47G-2
- Aircraft serial: K821
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Sleeve
- Part number: 476205381C
- Condition: Cracked
- Location: Fan Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FAN DRIVE SLEEVE WITH LARGE THRU-CRACKING IN FLANGE AREA.
